# SDR SWAA093714

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 23,468 hours, 15,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, AFT CABIN EMERGENCY EXIT LIGHT FAILED CAPACITY TEST.  REMOVED AND REPLACED BATTERY PACKS PER MM.
